Rotational symmetries of crystals with defects

Parry, Gareth P. (2009) Rotational symmetries of crystals with defects. Journal of Elasticity, 94 (2). pp. 147-166. ISSN 0374-3535

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (204kB) | Preview

Abstract

I use the theory of Lie groups/algebras to discuss the symmetries of crystals with uniform distributions of defects.

Item Type: Article
Additional Information: The final publication is available at Springer via http://dx.doi.org/10.1007/s10659-008-9188-7
Schools/Departments: University of Nottingham UK Campus > Faculty of Science > School of Mathematical Sciences
Identification Number: https://doi.org/10.1007/s10659-008-9188-7
Depositing User: Parry, Dr Gareth
Date Deposited: 17 Oct 2014 16:40
Last Modified: 14 Sep 2016 21:59
URI: http://eprints.nottingham.ac.uk/id/eprint/27631

Actions (Archive Staff Only)

Edit View Edit View